# SDR CA140724001

- Difficulty date: July 21, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cessna 172S
- Aircraft time: 5,616 hours
- Engine: Lyc IO360L2A
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Hose
- Part number: S14956
- Condition: Cracked
- Location: Fuel System
- Part time: 5,989 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) DURING SCHEDULED 100HR INSPECTION, THE LT AFT FUEL VENT HOSE WAS FOUND WITH SURFACE CRACKS, AND MINOR LEAK WHEN PRESSURIZED.  HOSE REPLACED AND SYSTEM LEAK CHECKED, NO FAULT FOUND.
